# SDR UALA2011021800834

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AT STA 1680 BL-0 TO LBL-18 HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED: REMOVED CORROSION ON DECK PLATE.  OUT OF LIMITS.  INSTALLED DOUBLER REPAIR EA PD 57-53-083. THIS IS A CAT A REPAIR NR 2455N00291.
